| Model Number |
GAB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) had small central holes (triangular).The iol was removed.Through follow-up, we learned that the iol was removed and replaced for another iol of the same model and diopter with the serial number (b)(6) during the initial procedure.There were no complications or problems during the procedure.The patient status is good.No further details were provided.
Additional Manufacturer Narrative
Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Telephone number: (b)(6).Device evaluation: product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: july 2, 2024.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection was performed on the suspect product and found the complaint lens was cut in half with one of the haptics cut/missing.The lens was cleaned and presented with no further issues that would have caused or contributed to the complaint event.No further evaluation was performed.The complaint issue "lens damaged" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.